Journal article icon

Journal article

Quantum limits of stochastic cooling of a bosonic gas

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.67.061401

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atomic & Laser Physics
Role:
Author
Journal:
PHYSICAL REVIEW A
Volume:
67
Issue:
6
Publication date:
2003-06-01
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
Source identifiers:
1564
Pubs id:
pubs:1564
UUID:
uuid:85cba38c-7b71-41ba-986e-bbabcd7a1af3
Local pid:
pubs:1564
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP